# SDR TWAA0013203

- Difficulty date: July 29, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE SILL AREA IN AFT CABIN HAD CORROSION ON MEMBRANE WIDTH OF DOOR, INTERGRANNULAR BELOW AFT GIRT BAR MOUNT FITTING, STA 1136L TO 1193L, LBL 50 TO LBL 54.  REMOVED LIGHT TO MODERATE CORROSION.  TREATED, PRIMED AND PAINTED PER SRM 51-10-03 AND SPM 6-80-01.  ATTACHED CUTOUT REPAIR PER SRM 53-01, PAGE 18 AND FABRICATED T ANGLE SUPPORT PER DRAWING 9930612.
